# SDR AALA991846

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT 760 CHORD ANGLE HFEC INDICATES CRACK BELOW RPR DOUBLER.  INSTALLED REPAIR DOUBLER AT STATION 760 RIB CHORD ANGLE IAW SERVICE BULLETIN 727-57-0112, REV 5 AFTER CRACK STOP DRILLED.  (M)
